Special Issue "Nonautonomous and Random Dynamical Systems"

A special issue of Axioms (ISSN 2075-1680).

Deadline for manuscript submissions: 31 January 2022.

Special Issue Editor

Dr. Davor Dragicevic
E-Mail Website
Guest Editor
Department of Mathematics, University of Rijeka, Radmile Matejčić 2, 51000 Rijeka, Croatia
Interests: ergodic theory; hyperbolic dynamical systems; difference equations; ordinary differential equations

Special Issue Information

Dear Colleagues,

The theory of dynamical systems is concerned with the study of the asymptotic behaviour (of both qualitative and quantitative nature) of complex systems modelling real life phenomena. In the last couple of decades, dynamical systems have emerged as one of the most active and impactful areas of modern mathematics, with spectacular applications to other branches of mathematics as well as to other natural sciences such as biology, chemistry, and physics.

In particular, it is of central importance to study nonautonomous and random dynamical systems because those are used to model transport in complex environments (such as in the atmosphere or in the ocean), where the rules of dynamics are not static but rather exhibit various types of changes.

The aim of this Special Issue is to stimulate the study of nonautonomous and random dynamical systems as well as to explore new directions.

All research papers concerned with the qualitative and asymptotic behavior of nonautonomous or random dynamical systems are welcome, with particular emphasis on those dealing with various concepts of stability or hyperbolicity. In addition, we particularly welcome research papers dealing with the quantitative properties of random dynamical systems such as various limit laws.

Finally, we also plan to publish carefully selected survey papers describing recent major advancements in the previously mentioned research areas.

Dr. Davor Dragicevic
Guest Editor

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Axioms is an international peer-reviewed open access quarterly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 1400 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • Hyperbolicity
  • Stability
  • Random dynamical systems
  • Nonautonomous dynamical systems
  • Ergodic theory
  • Limit laws

Published Papers (1 paper)

Order results
Result details
Select all
Export citation of selected articles as:

Research

Article
Smooth Stable Manifold for Delay Differential Equations with Arbitrary Growth Rate
Axioms 2021, 10(2), 105; https://doi.org/10.3390/axioms10020105 - 25 May 2021
Viewed by 675
Abstract
In this article, we construct a C1 stable invariant manifold for the delay differential equation x=Ax(t)+Lxt+f(t,xt) assuming the ρ-nonuniform exponential dichotomy for the corresponding solution operator. We also assume that the C1 perturbation, f(t,xt), and its derivative are sufficiently small and satisfy smoothness conditions. To obtain the invariant manifold, we follow the method developed by Lyapunov and Perron. We also show the dependence of invariant manifold on the perturbation f(t,xt). Full article
(This article belongs to the Special Issue Nonautonomous and Random Dynamical Systems)
Back to TopTop